# SDR 05FDEA00215

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 68,345 hours, 27,693 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A 70 KT DIFFERENCE BETWEEN CAPT & F/O MACH VMO FLAG INDICATOR.  CAPT SHOWING 250 & F/O SHOWING 340 AT FL 260 MACH WARNING HORN WAS GOING OFF.  ATB MHT.  T/S SYSTEM PER TAFI 34-13-00 REPLACED NR 1 CADC AND MACH AIRSPEED INDICATOR.  CLEANED PITOT LINES WITH NITROGEN NO OBSTRUCTIONS FOUND.  PERFORMED PITOT TEST OF SYSTEM BOTH CAPT & F/O INDICATORS CHECK NORMAL.  RETURNED TO SERVICE.
